<< Previous Issue Kyungpook Mathematical Journal (Vol. 9, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 1—78
 Original Articles 
A generalization of a theorem of Alfsen and Fenstad
C. J. Mozzochi
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 1—6
On chains of Meijer-Laplace transform of two variables
N. C. Jain
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 7—11
On property of Bessel transform
M. L. Maheshwari
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 13—19
On the completeness of a symmetric generalized uniform space
C. J. Mozzochi
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 21—25
The rank of the product of two matrices
Jin Bai Kim
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 27—30
Certain theorems on generalized Hankel transform
R. S. Dahiya
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 31—36
A characterization of symmetric generalized proximity spaces
C. J. Mozzochi
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 37—39
On symmetric generalized uniform spaces
C. J. Mozzochi
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 41—42
Recurrence relations for the generalized Hankel transform
R. S. Dahiya
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 43—46
A theorem on Hankel transform
M. L. Maheshwari
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 47—52
Notes on closed hypersurface in a Riemannian space with certain differential equation
U-Hang Ki
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 53—57
Remarks on topological lattices
Tae Ho choe
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 59—62
A correct system of axioms for a symmetric generalized topological group
C. J. Mozzochi
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 63—65
The eigenvectors of the Gram matrix and the coefficients of an orthonormal set of functions
K. W. Kaiser
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 67—69
Hilbert transform in spaces Λ and Μ
H. P. Heinig
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 71—75
A class of multi-valued functions
J. T. Borrego
Kyungpook Mathematical Journal 1969 Vol. 9, No. 1, 77—78

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd